(CNN) – President Donald Trump’s long time doctor seems to have spilled the beans on the president’s hair. Does that explain Trump’s sniffling?
We’ve learned something new about the much maligned most famous head of hair on any head of state. Talk to your doctor about Propecia.
It was Trump’s doctor who talked about Propecia to the New York Times, something a senior White House official says he did not have permission to do. Remember Dr. Harold Bornstein.
Even his wife tried to stop him from doing an interview with CNN. But he told the New York Times that President Trump takes a small dose of Propecia, leading Men’s Journal to ask “should the leader of the free world be taking Propecia?”
It’s a drug that reduces hair loss, but it has side effects. Anywhere from 2 to 10 percent of people will have a problem with libido.
What do you do? Keep hair on your head, sexier and look better or and you don’t have libido a hair-raising choice.
Could Propecia solve one of the enduring mysteries surrounding Donald Trump?
On Twitter some seized on this less common Propecia side effect. It causes a runny nose. So does it explain snifflegate, also known as “the sniffening”? Then candidate Trump denied he had a cold or allergies.
We’ll never know if Propecia causes Donald’s sniffling, but at least we do know you can’t blame it. President Trump’s doctor credits Propecia for maintaining his own shoulder-length hair.